Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can you stop taking BP tabs if your pressure reading becomes low ?

can you stop taking blood pressure tabs if your pressure reading becomes low?
can you stop taking blood pressure tabs if your pressure reading becomes low?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
How less, if it results in dizziness, spell of faintness, and vertigo, the dosage must be reduced under medical supervision, preferably in hospital.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My blood pressure has been averaging 107/70. I measure everyday in the morning. Sometime I will get readings as low as 100/65. I have recently lost more weight and have retired. Reducing a lot of stress. I exercise everyday and still play hockey 2 times a week. I am taking half of 1mg of lisinopril but still have side effects. The cough and libido. How long after I stop taking the meds will my bp begin to increase, if the problem is still there. The highest is ran was 150/100.

doctor1 MD

I have been taking blood pressure medication for 2+ years, and perhaps for more than a year the medication I have been taking is Candesartan 8mg. Recently (in January) I started riding a bike. I ride the bike about 3-5 times a week and just since last week have been feeling especially weird in the mornings. By this Saturday just gone, I was not coping with the way I was feeling, a severe headache and unable to concentrate on anything. I thought my blood pressure may be low. It was not severely low for me, but probably the lowest BP reading I have had on my medication 114/65. I took my blood pressure again later in the day and it was still low. On this knowledge, I did not take my medication the next day and neither today. However, I have felt particularly tired and similar to what I was on Saturday. Back at work this morning had to really pull my head into what I was doing and I had to take Panadol to get rid of a headache. Took my blood pressure several times and it was at an acceptable level - one reading was 121/79. Recently I had surgery (6th March), had a general anaesthetic. I had an ECG that was perfectly normal. I am 48 years old. Since the cycling I have lost 5kg, Was 86kg and now am 81kg. I know I didn t seek my own doctors advice on this, which is probably what I should have done. I do remember many years ago, and this may be unrelated, I was cycling to and from work 10km morning and night and did this right up to 7 months pregnant with my first child. I stopped because of concerned boss and other workmates who thought it was dangerous for me to be riding my bike pregnant. Soon after I stopped my blood pressure began to go up and I began to hold heaps of fluid. That was 28 years ago now, but I am wondering if cycling holds the key for me in keeping my blood pressure normal and I am just experiencing my body changing to a more healthy state.

doctor1 MD

I started recently having 140/78 blood pressure reading.... I have always had low blood pressure . so I started 2 months ago or 3 months ago taking Sarafem for PMDD . It has been a savior for my PMDD . I was wondering if this is the cause ? My migranes have gotten much much better - also from the Sarafem what should I do ?

Recent questions on  Hypertension

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

                                        My father Mr. Paresh nath Pal, 69 years old having major kidney failure, wanted to know about what are the ways or alternatives.

I am providing details about him till now.

He has Hyper Tension , Diabetes for near about last 20 years. Pacemaker have been implanted on 2006 because of low pulse rate.

According to his recent report on 8th april:

Blood pressure- 124\75

Blood sugar- fasting92\pp141

Blood urea-104

Blood creatinine-3.90

potassium 4.8

hemoglobin-9

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!

doctor1 MD

I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...